Review of: “Discrete Multivariate Distributions”Norman L.sam…

Emerging


0
Citations
5
Refs
2000
Year
Search Works
Work Details
  • DOI 10.1080/07408170008963934
  • OpenAlex ID W1977576629
  • Type Article
  • Language EN
  • Published 01 Jun 2000
  • Volume 32 (6)
  • Pages 565–566
  • Source IIE Transactions
  • Publisher Taylor & Francis
  • Countries 1
  • Institutions 1
  • Added 24 Jun 2016
  • Updated 29 Oct 2026
MENU
0

Review of: “Discrete Multivariate Distributions”Norman L.samuel Kotz and N.Balakrishnan John Wiley& Sons, Inc, 1997,328pp,ISBN 0-471-12844-9

Article 2000 EN

"Review of: "Discrete Multivariate Distributions"Norman L.samuel Kotz and N.Balakrishnan John Wiley& Sons, Inc, 1997,328pp,ISBN 0-471-12844-9." Iie Transactions, 32(6), pp. 565–566

0

Citations

5

References

1

Authors

0.00

FWCI

Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Brian J. Melloy Corresponding Clemson University (US) —

Data: OpenAlex